# SDR NOCA14807

- Difficulty date: August 4, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: GP202MK1
- Part serial: B1343
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

ON TAXI IN GEO RAMP LEFT ENG SHUT DOWN (UNCOMMANDED) PERFORMED FIM 73-11-00.  REMOVED AND REPLACED HP AND LP FUEL PUMP AS PER MM 73-11-01 & 73-11-03 RAN ENG AND PERFORMED RUNUP TEST PER 71-00-00, OPS CHECK OK.
